# SDR ASAA2025062459657

- Difficulty date: June 24, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 51,944 hours, 18,657 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORZONTAL STAB LOWER SKIN CRACKED AT RIB 5 STA 129.5 10 IN FROM T/E. GROUNDED - YES. REMOVED DAMAGE AND PERFORM SKIN REPAIR ON RH HORIZONTAL STAB LOWER SKIN AT RIB 5 STA 129.5 10IN FROM T/E IAW B737-800 SRM 55-10-01-2R-11. THIS IS A CAT B REPAIR WITH A SUPPLEMENTAL INSPECTION, THRESHOLD 56,000 TOTAL FLIGHT CYCLES AND INTERVAL INSPECTION AT 9,000 FLIGHT CYCLES. BY DVI AND LFEC.
